radiation, chemo, surgery, herceptin, and now anastrozole pill daily. everything looks good as of now, no sign of metastasis, etc. She had a stroke 6 years ago and is on numerous medications. My mother appears fatigued much of the time and in looking at the drug interactions on this site, I'm wondering if I should be talking with her primary physician about adjusting her meds. My particular meds of concern are her taking both gabapentin 400mg, 3x's daily for neuropathy and paxil 20mg together and also her blood pressure/cholesterol meds- Diltiazem 90mg-3x's daily, metoproplol 50mg-2x's daily, lisinopril-20mg's 2x's daily, and lovastatin-20mg-1x daily. Her blood pressure has been excellent, perhaps even slightly low, the doctor reduced her Lisinopril to once per day about 8 months ago. Wondering if it's time to look at further adjustments of the meds. In regards to the Gabapentin- I have always wondered about this med as she was put on it right after the stroke but never really complained about much pain. Her Cancer doc takes blood every 3 months and so far no sign of anemia. She finished her cancer treatment in May and I guess maybe it will take some time to bounce back from this as well, but wondering about the meds and what I should be discussing with her primary doc in this area. Thanks for any input you can provide. I realize this doesn't substitute with conferring with her doctor but hoping to gain any input here and maybe help make the upcoming appointment more productive in what I should be discussing with the doctor.
I also take anastrozole, losartan 1xday (instead of lisinipril) and lovastatin in addition to a thyroid replacement med. I don't take all of the meds that your mom takes, but i have had no problems with the drugs that I take with anastrozole. I even take ibuprofen and benedryl for allergies occasionally without issue. I switched over to anaztrozole in January after taking tamoxifen for two years. Again, there were no issues with other meds I take. Do be sure to let all MD's know of other meds prescribed and currently being taken, and that includes over the counter pills like vitamins, herbal supplements, ibuprofen, tylenol, etc.
It takes allot of time to bounce back from all that, its a huge assault on the body. As long as her dr is aware of what she is on, he will watch for problems. Its good she hasn't complained of pain, the gabapentin must be working. If your Mom can talk for herself, its up to her to talk to the drs.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Oct 2009 • 1 answer
I finished chemo treatment for stage II breast cancer one month ago, but am still receiving regular?
Posted 9 Jun 2010 • 1 answer
Posted 6 Mar 2012 • 2 answers
Arimidex - is anastrozole of some benefit for postmenauposal BC 67 years old with mastectomy 0 nodes
Posted 15 Dec 2014 • 1 answer
Posted 27 Aug 2016 • 0 answers